Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Opt Lett. 2006 Nov 15;31(22):3312-4.

Two-dimensional multipole solitons in nonlocal nonlinear media.

Author information

  • 1Physics Department and Solid State Institute, Technion, Haifa, Israel. carmelr@tx.technion.ac.il

Abstract

We present the experimental observation of scalar multipole solitons in highly nonlocal nonlinear media, including dipole, tripole, quadrupole, and necklace-type solitons, organized as arrays of out-of-phase bright spots. These complex solitons are metastable, but with a large parameters range where the instability is weak, permitting their experimental observation.

PMID:
17072407
[PubMed]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Optical Society of America
    Loading ...
    Write to the Help Desk